Some recent topics in smoothable stable log surfaces매끄로운 스테이블 로그 곡면의 최근 연구

Cited 0 time in webofscience Cited 0 time in scopus
  • Hit : 303
  • Download : 0
This is an introductory article of the study of smoothable stable log surfaces. First we briefly introduce the projectivity of the moduli functor of smoothable stable log surfaces with given Hilbert function. The positivity of the second Chern class of stable log surfaces and its relation of boundedness are discussed. Also the study of limits of plane curves by using smoothable stable log surfaces, and the construction of surfaces by using smoothable stable surfaces are shortly discussed.
Publisher
Information Center for Mathematical Sciences
Issue Date
1999-12
Language
English
Citation

Trends in Mathematics, v.2, no.1, pp.91 - 98

ISSN
1229-1404
URI
http://hdl.handle.net/10203/78228
Appears in Collection
MA-Journal Papers(저널논문)
Files in This Item
There are no files associated with this item.

qr_code

  • mendeley

    citeulike


rss_1.0 rss_2.0 atom_1.0